# SDR UPS00832064

- Difficulty date: March 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 64,540 hours, 24,344 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Door
- Part number: 5769960502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  RT INBOARD SLOT, UPPER DOOR IS CRACKED.     REMOVED AND REPLACED DOOR I.A.W. MM 27-80-00,OP''S CHECH WAS GOOD.
